MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS
Catalog Number SR-0740-CS
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes High Blood Pressure/ Hypertension (1908); Muscle Weakness/Atrophy (1967); Ischemia Stroke (4418)
Date of Event 10/24/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that one day after a left transcarotid artery revascularization (tcar) procedure the patient experienced right sided weakness and facial droop.Before the stroke, the patient experienced a brief period of hypertension over 200 systolic for approximately five minutes.Imaging revealed a compressed stent due to the calcified lesion.The patient's symptoms had resolved however, the physician elected to reline the stent with an additional third-party stent.At this time, it is unknown if the reported event is related to procedural issues, the patient's pre-existing condition, patient resistance/non-compliance to medication or a silk road medical device, hence, the event will be reported out of abundance of caution.
 
Additional Manufacturer Narrative
The product associated with this complaint was not returned to the manufacturer for analysis as it remains implanted.A review of the manufacturing records for this device was completed and no issues were identified that could have led to the adverse event reported.At this time, it is unknown if the reported event is related to procedural issues, the patient's pre-existing condition, patient resistance/non-compliance to medication or a silk road medical device, hence, the event will be reported out of abundance of caution.Complaints will continue to be reviewed and monitored for trends.All reasonably available information has been provided by the company at the time of submission of this report.The fields that are blank are not an omission and indicate that the information is either not applicable or currently unavailable.If additional information is received, a supplemental report will be filed.

Brand Name
ENROUTE TRANSCAROTID STENT SYSTEM
Common Device Name
ENROUTE TSS
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck dr.
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL
1213 innsbruck dr.
sunnyvale CA 94089
Manufacturer Contact
vincent lopez mireles
1213 innsbruck dr.
sunnyvale, CA 94089
4087209002
MDR Report Key20724072
Report Number3014526664-2024-00219
Device Sequence Number12379937
Product Code NIM
UDI-Device Identifier00811311020447
UDI-Public(01)00811311020447(17)250731(10)18139251
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P140026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Catalogue NumberSR-0740-CS
Device Lot Number18139251
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2024
Initial Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale